Harmonic maps on spaces with conical singularities
Bulletin de la Société Mathématique de France, Tome 120 (1992) no. 2, p. 251-262
@article{BSMF_1992__120_2_251_0,
     author = {Chiang, Y.-J. and Ratto, Andrea},
     title = {Harmonic maps on spaces with conical singularities},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {2},
     year = {1992},
     pages = {251-262},
     doi = {10.24033/bsmf.2186},
     zbl = {0758.53023},
     mrnumber = {93h:58040},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1992__120_2_251_0}
}
Chiang, Y.-J.; Ratto, A. Harmonic maps on spaces with conical singularities. Bulletin de la Société Mathématique de France, Tome 120 (1992) no. 2, pp. 251-262. doi : 10.24033/bsmf.2186. http://www.numdam.org/item/BSMF_1992__120_2_251_0/

[1] Cheeger (J.). - On the spectral geometry of spaces with conical singularities, Proc. Nat. Acad. Sci. U.S.A., t. 76, 1979, p. 2103-2106. | MR 80k:58098 | Zbl 0411.58003

[2] Cheeger (J.). - Singular Riemannian spaces, J. Differential Geom., t. 18, 1983, p. 575-657. | MR 85d:58083 | Zbl 0529.58034

[3] Cheeger (J.) and Taylor (M.). - On the diffraction of waves by conical singularities I, II, Comm. Pure Appl. Math., t. 35, 1982, p. 275-331 and p. 487-529. | MR 84h:35091a | Zbl 0526.58049

[4] Cheeger (J.), Goresky (M.) and Macpherson (R.). - L2-cohomology and intersection homology of algebraic varieties. - Annals Math. Studies 102, Princeton, 1982. | Zbl 0503.14008

[5] Chen (Y.) and Ding (W.-Y.). - Blow-up and global existence for heat flows of harmonic maps, Invent. Math., t. 99, 1990, p. 567-578. | MR 90m:58039 | Zbl 0674.58019

[6] Chiang (Y.-J.). - Harmonic maps of V-manifolds, Ann. Global Anal. Geom., t. 8, 1990, p. 315-344. | MR 92c:58021 | Zbl 0679.58014

[7] Coron (J.-M.) et Ghidaglia (J.-M.). - Explosion en temps fini pour le flot des applications harmoniques, C.R. Acad. Sci. Paris, t. 308, 1989, p. 339-344. | MR 90g:58026 | Zbl 0679.58017

[8] Dunford (N.) and Schwartz (J.-T.). - Linear operators I, II. - Wiley-Interscience, 1963.

[9] Eells (J.) and Lemaire (L.). - A report on harmonic maps, Bull. London Math. Soc., t. 10, 1978, p. 1-68. | MR 82b:58033 | Zbl 0401.58003

[10] Eells (J.) and Lemaire (L.). - Another report on harmonic maps, Bull. London Math. Soc., t. 20, 1988, p. 385-524. | MR 89i:58027 | Zbl 0669.58009

[11] Eells (J.) and Sampson (J.-H.). - Harmonic mappings of Riemannian manifolds, Amer. J. Math., t. 86, 1964, p. 109-164. | MR 29 #1603 | Zbl 0122.40102

[12] Eells (J.) and Wood (J.-C.). - Restrictions on harmonic maps of surfaces, Topology, t. 15, 1976, p. 263-266. | MR 54 #8720 | Zbl 0328.58008

[13] Friedmann (A.). - Partial differential equations of parabolic type. - Prentice-Hall Inc., 1964. | Zbl 0144.34903

[14] Griffiths (P.) and Harris (J.). - Principles of algebraic geometry. - Wiley-Interscience, 1978. | MR 80b:14001 | Zbl 0408.14001

[15] Lebedey (N.). - Special functions and their applications. - Dover, New York, 1972. | Zbl 0271.33001

[16] Pogorzelsky (W.). - Propriétés des intégrales de l'équation parabolique normale, Ann. Math. Polinici, t. 4, 1957, p. 61-92. | Zbl 0080.30602